$G$-Supplemented Modules

  • B. Koşar
  • C. Nebiyev
  • N. Sökmez

Abstract

Following the concept of generalized small submodule, we define $g$ -supplemented modules and characterize some fundamental properties of these modules. Moreover, the generalized radical of a module is defined and the relationship between the generalized radical and the radical of a module is investigated. Finally, the definition of amply $g$ -supplemented modules is given with some basic properties of these modules.
Published
25.06.2015
How to Cite
KoşarB., NebiyevC., and SökmezN. “$G$-Supplemented Modules”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 6, June 2015, pp. 861–864, http://umj.imath.kiev.ua/index.php/umj/article/view/2028.
Section
Short communications